Alan Filipin
Alan Filipin
University of Zagreb, Faculty of Civil Engineering
grad.hr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Effective solution of the D (-1)-quadruple conjecture
A Dujella, A Filipin, C Fuchs
Acta Arithmetica 128 (4), 319-338, 2007
512007
On Diophantine quintuples and $$$$-quadruples
C Elsholtz, A Filipin, Y Fujita
Monatshefte für Mathematik 175 (2), 227-239, 2014
332014
Nonextendibility of D (− 1)-triples of the form {1, 10, c}
A Filipin
International journal of mathematics and mathematical sciences 2005, 2005
312005
The number of Diophantine quintuples II
A Filipin, Y Fujita
Publ. Math. Debrecen 82 (2), 293-308, 2013
272013
There does not exist a D (4)-sextuple
A Filipin
Journal of Number Theory 128 (6), 1555-1565, 2008
262008
On a family of two-parametric D (4)-triples
A Filipin, B He, A Togbé
Glasnik matematički 47 (1), 31-51, 2012
232012
An irregular D (4)-quadruple cannot be extended to a quintuple
A Filipin
Acta Arithmetica 136 (2), 167-176, 2009
232009
On the size of sets in which xy+ 4 is always a square
A Filipin
The Rocky Mountain Journal of Mathematics, 1195-1224, 2009
192009
The extendibility of Diophantine pairs II: examples
A Filipin, Y Fujita, A Togbé
Journal of Number Theory 145, 604-631, 2014
172014
The extendibility of Diophantine pairs I: the general case
A Filipin, Y Fujita, A Togbé
Glasnik matematički 49 (1), 25-36, 2014
162014
There are only finitely many D (4)-quintuples
A Filipin
The Rocky Mountain Journal of Mathematics, 1847-1859, 2011
162011
The additive unit structure of pure quartic complex fields
A Filipin, RF Tichy, V Ziegler
Funct. Approx. Comment. Math 39 (1), 113-131, 2008
162008
On the D (4)-Triple {F2k, F2k, 4F2k}, Fibonacci Quart. 48 (2010), no. 3, 219–227.
A Filipin, B He, A Togbé
Fibonacci Quart 48 (3), 219-227, 2010
142010
The number of D (-1)-quadruples
A Filipin, Y Fujita
Mathematical communications 15 (2), 387-391, 2010
132010
Bounds for Diophantine quintuples II
M Cipu, A Filipin, Y Fujita
Publ. Math. Debrecen 88 (1-2), 59-78, 2016
122016
THE NON-EXTENDIBILITY OF SOME PARAMETRIC FAMILIES OF D(−1)-TRIPLES
A Filipin, Y Fujita, M Mignotte
The Quarterly Journal of Mathematics 63 (3), 605-621, 2012
122012
Nonexistence of D (4)-quintuples
MB Trebješanin, A Filipin
Journal of Number Theory 194, 170-217, 2019
112019
Nonexistence of D (4)-quintuples
MB Trebješanin, A Filipin
Journal of Number Theory 194, 170-217, 2019
112019
FoSPAlgorithmen &
A Filipin, R Tichy, V Ziegler
102008
Extension of a parametric family of Diophantine triples in Gaussian integers
A Bayad, A Filipin, A Togbe
Acta Mathematica Hungarica 148 (2), 312-327, 2016
92016
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20